# SDR DALA2017072705787

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, BS 860,  SHEAR TIE AT BL 0 IS CORRODED. VERIFIED 100% MATERIAL LOSS.  REMOVED AND REPLACED THE SHEAR TIE IAW DWG 143N1002, REV C.
